Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 16, NWS Melbourne, FL

April 5, 2012

NWS Melbourne, FL issued this small craft advisory at Apr 5, 2012, 3:44 PM EDT. It took effect at Apr 6, 2012, 4:00 PM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2012, 3:44 PM EDT (19:44 UTC)
In effect from
Apr 6, 2012, 4:00 PM EDT
Expired
Apr 7, 2012, 8:00 PM EDT
In force
28 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WHUS72 KMLB 051944
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
344 PM EDT THU APR 5 2012

AMZ550-552-555-570-572-575-062000-
/O.NEW.KMLB.SC.Y.0016.120406T2000Z-120408T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
344 PM EDT THU APR 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 8 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 8 PM EDT
SATURDAY. 

* WINDS AND SEAS...WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO
  GALE FORCE CAN BE EXPECTED WITH SEAS BUILDING TO 6 TO 8 FEET
  NEARSHORE AND 9 TO 12 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
252 
WHUS72 KMLB 060805
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
405 AM EDT FRI APR 6 2012

AMZ550-552-555-570-572-575-070900-
/O.CON.KMLB.SC.Y.0016.120406T2000Z-120408T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
405 AM EDT FRI APR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 8 PM EDT SATURDAY...

* WINDS AND SEAS...NORTH-NORTHEAST WINDS OF 20 TO 25 KNOTS CAN BE
  EXPECTED WITH OCCASIONAL GUSTS TO GALE FORCE THIS EVENING. SEAS
  WILL BUILD TO 6 TO 8 FEET NEARSHORE AND 9 TO 12 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
492 
WHUS72 KMLB 061952
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
352 PM EDT FRI APR 6 2012

AMZ555-570-572-575-080000-
/O.CON.KMLB.SC.Y.0016.120406T2000Z-120408T0000Z/
/O.NEW.KMLB.SW.Y.0008.120408T0000Z-120408T1200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
352 PM EDT FRI APR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
SATURDAY...

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 PM
SATURDAY TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 PM
SATURDAY TO 8 AM EDT SUNDAY. 

* WINDS AND SEAS...NORTH-NORTHEAST WINDS OF 20 TO 25 KNOTS CAN BE
  EXPECTED WITH OCCASIONAL GUSTS TO GALE FORCE THIS EVENING. SEAS
  WILL BUILD TO 6 TO 8 FEET NEARSHORE AND 9 TO 12 FEET OFFSHORE.
  SEAS WILL REMAIN IN THE 7 TO 9 FOOT RANGE THROUGH EARLY SUNDAY
  MORNING...EVEN AS WINDS DECREASE TO 15 TO 20 KNOTS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ550-552-080000-
/O.CON.KMLB.SC.Y.0016.120406T2000Z-120408T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
352 PM EDT FRI APR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
SATURDAY...

* WINDS AND SEAS...NORTH-NORTHEAST WINDS OF 20 TO 25 KNOTS CAN 
  BE EXPECTED WITH OCCASIONAL GUSTS TO GALE FORCE THIS EVENING. 
  SEAS WILL BUILD TO 6 TO 8 FEET NEARSHORE AND 9 TO 12 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 3:15 PM EDT, 29 minutes earlier.

Area forecast discussion, Apr 5, 3:15 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
315 PM EDT THU APR 5 2012

.DISCUSSION...

...STRONG TO SEVERE STORMS POSSIBLE TONIGHT...

...TURNING BREEZY AND MUCH COOLER FROM LATE FRIDAY THROUGH THIS
WEEKEND WITH DETERIORATING BOATING AND BEACH CONDITIONS...

CURRENT-OVERNIGHT...MCS/MCV RACING E TO ESE AT 40KT OVER THE NERN
GOMEX EXHIBITING CLASSIC LARGER SCALE "ROTATING COMMA" APPEARANCE.
RADAR/LTG TRENDS HAVE GONE DOWNWARD OVER THE LAST 2-4HR SINCE THE
SYSTEM HAS LEFT THE LOOP CURRENT AND IS TRAVERSING COOLER SHELF
WATERS. HOWEVER...EXPECT TO SEE SQUALL LINE GET REINVIGORATED AS
IT APPROACHES THE COAST AS ENCOUNTERS HIGHER CAPE/THETA VALUES OVER
LAND. TIMING FOR AND EARLY EVENING IMPACT FOR NORTH LAKE/VOLUSIA COS
AROUND SUNSET STILL LOOKS ON TARGET WITH RAPID ESE PROGRESSION INTO
THE EVENING AND OVERNIGHT HOURS. COULD SEE SECONDARY REDEVELOPMENT
OF CONVECTIVE CELLS/BANDS BEHIND THE LEAD MCS AS MEAN LAYER WINDS
CONTINUE TO INCREASE LATE TONIGHT/EARLY FRI MORNING BEFORE SUNRISE.
HOWEVER...MOST OF THE BETTER INSTABILITY WILL GET USED UP BY THE
INITIAL CONVECTION...SO LATER REDEVELOPMENT FOR THE MOST PART MAY BE
WEAKER THAN EARLY ACTIVITY. PRESSED FOR TIME A BIT SO DON'T WANT TO
REHASH SPECIFIC TIMING AND POTENTIAL IMPACTS FOR THE CWA....REFER TO
HWO/GHWO PRODUCT SUITE AND BLOG/IMPACT WX UPDATES FOR DISCUSSION OF
THESE IMPACTS.

EXPECT TO SEE RESIDUAL SHRA ACTIVITY LINGER THOUGH SUNRISE GIVEN THE
CONTINUED INCREASE IN MOISTURE AND MOVEMENT OF THE UPPER LOW/TROUGH
THROUGH GA AND NORTH FL. BUMPED POPS UP TO LIKELY FOR ALL BUT THE
SERN CWA FOR TONIGHT.

FRIDAY...UPPER LOW WILL COMPLETELY OPEN INTO A TROUGH AND PUSH
OFFSHORE THE SERN SEABOARD DURING THE FIRST HALF OF THE DAY AS ITS
BASE BROADENS AND DROPS SOUTH ACROSS FL. THIS WILL PUSH COLD FRONT
COMPLETELY THROUGH THE CWA BY SUNSET WITH A SECONDARY N-NE WIND
SURGE LAGGING THE FRONT BY SEVERAL HOURS...REACHING THE NRN CWA BY
LATE AFTERNOON.

POTENTIAL FOR A LINGERING STORM OR TWO EARLY BEFORE VEERING WINDS
AND LOWERING PWAT CAUSE POTENTIAL TO DIMINISH. STILL COULD SEE
A FEW SHOWERS REDEVELOP BENEATH THE UPPER TROUGH ALONG BOTH INITIAL
FROPA AND SECONDARY SURGE. HAVE INDICATED CHANCE POPS WITH ISOLD'TS
FOR ALL AREAS (30/NORTH TO 50/SOUTH) WITH TS THREAT RAPIDLY ENDING
FROM N-S DURING THE MORNING/EARLY AFTN. ADJUSTED MAV MOS TEMPS TO
MAKE THEM A BIT MORE UNIFORM COAST VS INLAND...WITH HIGHS WARMEST
ACROSS THE SRN CWA AHEAD OF THE FRONT.

FRI NIGHT-SUN...GUSTY NORTH WINDS WILL ADVECT A COOLER AND DRIER
AIRMASS INTO EAST CENTRAL FLORIDA IN THE WAKE OF A COLD FRONT AND
AHEAD OF AN AREA OF HIGH PRESSURE. OVERNIGHT LOWS WILL FALL INTO THE
UPPER 50S NORTHWEST OF THE INTERSTATE 4 CORRIDOR WITH EVERYONE ELSE
REMAINING IN THE LOW TO MID 60S.

FLOW WILL QUICKLY VEER TO THE NORTH AND NORTHEAST AT THE SURFACE BY
SATURDAY MORNING. THIS WILL LIKELY ALLOW FOR MARINE STRATOCUMULUS TO
DEVELOP ESPECIALLY ALONG THE COAST AS MOISTURE REMAINS TRAPPED IN
THE LOW LEVELS AND NEAR THE SURFACE. HOWEVER...DEEP LAYER MOISTURE
WILL BE ON THE DECLINE AS NORTH TO NORTHWESTERLY FLOW CONTINUES
USHERING IN DRIER AIR ALOFT...NEGATING RAIN CHANCES. RIDGE AXIS
SETTLES ACROSS THE PENINSULA ON SUNDAY CAUSING WINDS TO DECREASE AS
THE PRESSURE GRADIENT WEAKENS.

HIGH TEMPERATURES WILL FINALLY BE BELOW NORMAL SATURDAY AND SUNDAY
IN THE MID-UPPER 70S WITH LOWS SATURDAY NIGHT DROPPING INTO THE
LOW-MID 50S NORTH AND MID-UPPER 50S SOUTH WITH LOWER 60S HUGGING THE
TREASURE COAST.

MON-WED(MODIFIED PREVIOUS)...WEAKER UPPER LEVEL TROUGH WILL MOVE
ACROSS THE NORTHEAST ON MONDAY AND TUESDAY WITH A SURFACE BOUNDARY
MAKING IT INTO NORTH FLORIDA AND SUPPRESSING THE RIDGE INTO SOUTH FLORIDA.
MOISTURE WITH THIS BOUNDARY REMAINS VERY LIMITED AND FRONTAL
CONVERGENCE LOOKS WEAK...AND NEITHER THE GFS OR ECMWF INDICATE ANY
MEANINGFUL PRECIP WITH THIS BOUNDARY MON NIGHT OR TUES AT THIS TIME.
SEASONABLE TEMPERATURES IN THE UPPER 70S TO LOW 80S MON THROUGH WED.

&&

.AVIATION...INTRODUCED VCTS ACROSS THE NORTH (LEE-DAB) 23-00Z AND
HAVE ONSET OF VC SWEEPING QUICKLY SE ACROSS ISM-MCO-SFB-TIX AND INTO
MLB-VRB. TRIED TO GO WITH A SMALL 1HR WINDOW OF TEMPO TS AT THE
INITIAL ONSET FOLLOWED BY A FEW HOURS OF TEMPO SHRA. COULD SEE SOME
TEMPO SHRA (PERHAPS ISOLD TS NEAR VRB/FPR/SUA) THROUGH ABOUT 18Z BUT
WANTED TO FOCUS ON INITIAL PRECIP TIMING THIS EVENING.

&&

.MARINE...OFFSHORE WINDS WILL INCREASE INTO THE 15-20KT RANGE
HOWEVER SEAS WILL STILL BE A LITTLE ON THE LOW SIDE...ESPECIALLY
NEAR SHORE. SEAS DON'T REALLY GET GOING UNTIL VERY LATE IN THE DAY
TOMORROW BEHIND THE SECONDARY N-NE WIND SURGE. BASED ON THE HOT-OFF
-THE-PRESSES 12Z RUN OF THE LOCAL SWAN MODEL...WE PLAN TO INTRODUCE
SCA FOR THE ENTIRE 0-60NM MARINE AREA BY 20Z (4PM) FRIDAY. WE COULD
TREND TOWARD A SLIGHTLY LATER SCA ONSET BY A FEW HOURS...ESPECIALLY
FARTHER SOUTH...BUT PREFER TO KEEP ADVISORY TIED TO ONSET OF 20KT
WINDS...WHICH WILL ARRIVE EARLIER.

FRI NIGHT-SAT...SURFACE LOW AND ACCOMPANYING FRONTAL BOUNDARY WILL
BE DEPARTING INTO THE OPEN ATLANTIC WITH HIGHER PRESSURE APPROACHING
FROM THE NORTH. ENHANCED PRESSURE GRADIENT WILL ALLOW FOR 20-25 KNOT
SUSTAINED NORTHEAST WINDS WITH OCCASIONAL GUSTS TO AROUND GALE
FORCE. A FEW SHOWERS WILL LINGER OFFSHORE UNTIL AROUND MIDNIGHT
BEFORE CONDITIONS DRY OUT. WIND WAVES WILL BUILD TO 6-8 FEET
NEARSHORE AND 9-12 FEET OFFSHORE. WILL CONTINUE SMALL CRAFT ADVISORY
FOR ALL LEGS THROUGH SATURDAY EVENING.

SUN-MON(MODIFIED PREVIOUS)...HIGH PRESSURE WILL WEAKEN EARLY NEXT
WEEK WITH RIDGE AXIS SETTLING CLOSER TO THE WATERS WITH WINDS
BECOMING EAST-NORTHEAST 10-15KTS ON SUNDAY AND MORE VARIABLE ON MON
AS THE AXIS SETTLES OVERHEAD. SEAS WILL BE SLOWER TO SUBSIDE WITH
SEAS REMAINING 7-9FT OFFSHORE THROUGH SUNDAY.

&&

.FIRE WEATHER...WEEKEND...DRIER AIR MOVING IN ALOFT IN WAKE OF COLD
FRONT SWEEPING THROUGH THE PENINSULA. HOWEVER...LOW LEVEL MOISTURE
WILL REMAIN IN PLACE DUE TO ONSHORE FLOW DEVELOPING BY SATURDAY
MORNING. MINIMUM RH VALUES RANGING FROM 35-40 PERCENT SATURDAY
ACROSS THE NORTHWEST INTERIOR AND LOW-MID 30S ACROSS MUCH OF THE
INTERIOR SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  66  82  59  73 /  60  40  10  10
MCO  66  84  60  77 /  60  30  10  10
MLB  67  82  64  76 /  60  40  10  10
VRB  67  85  65  76 /  60  50  10  10
LEE  66  84  58  77 /  60  30  10  10
SFB  67  84  59  77 /  60  30  10  10
ORL  67  84  61  77 /  60  30  10  10
FPR  68  85  66  77 /  60  50  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 PM FRIDAY TO 8 PM SATURDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT TO 60 NM.

&&

SHORT TERM/AVIATION...CRISTALDI
LONG TERM/IMPACT WX....GUSEMAN
Hazardous weather outlook, Apr 5, 12:26 PM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1226 PM EDT THU APR 5 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-060100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1226 PM EDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
MODERATE TO STRONG SOUTHWEST WINDS WILL PREVENT THE EAST COAST SEA
BREEZE FROM FORMING. HOWEVER...INTENSE SURFACE HEATING AND
INCREASING MOISTURE AHEAD OF AN UPPER LEVEL DISTURBANCE WILL PRODUCE
ISOLATED TO SCATTERED LIGHTNING STORMS ACROSS EAST CENTRAL FLORIDA.
THESE STORMS WILL BE MOST PREVALENT LATER THIS AFTERNOON INTO THIS
EVENING WITH THE BEST CHANCES FOR STRONG TO SEVERE STORMS REACHING
AREAS NORTH OF THE INTERSTATE 4 CORRIDOR BY 6 TO 9 PM...POINTS NORTH
OF A LINE FROM LAKE KISSIMMEE TO MELBOURNE BY 9 PM TO MIDNIGHT AND
AREAS SOUTH OF THIS LINE AFTER MIDNIGHT.

THE PRIMARY THREATS FROM THESE STORMS WILL BE FREQUENT CLOUD TO
GROUND LIGHTNING STRIKES...STRONG WIND GUSTS OF 50 TO 60 MPH AND LARGE
HAIL. HEAVY DOWNPOURS WILL ALSO OCCUR...BUT STORMS WILL MOVE RAPIDLY
TO THE EAST SOUTHEAST TO ALLEVIATE THE THREAT FOR FLOODING. THE
POSSIBILITY FOR AN ISOLATED TORNADO CANNOT BE RULED OUT AS DEEP
LAYER WIND FIELDS INCREASE OVERNIGHT.

.RIP CURRENT IMPACT...
A LONG PERIOD OCEAN SWELL WILL BRING A MODERATE RIP CURRENT RISK
TO AREA BEACHES TODAY. CHECK CONDITIONS WITH LOCAL BEACH PATROLS
WHEN ARRIVING AT THE BEACH. ALWAYS SWIM WITHIN SIGHT OF A
LIFEGUARD AND NEVER SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
A SLIGHT CHANCE FOR STORMS EXISTS LATE THIS AFTERNOON AND EARLY IN
THE EVENING OVER EAST CENTRAL FLORIDA AND ADJACENT COASTAL
WATERS...BEFORE STRONG TO SEVERE STORMS BECOME MORE LIKELY AFTER
SUNSET. MOVEMENT WILL BE QUICKLY TOWARD THE EAST SOUTHEAST. GUSTY
WINDS TO 50 KNOTS...LARGE HAIL...FREQUENT LIGHTNING STRIKES AND AN
ISOLATED WATERSPOUT WILL ALL BE POTENTIAL HAZARDS.

.FIRE WEATHER IMPACT...
LINGERING DRY CONDITIONS AND A CHANCE FOR LIGHTNING STORMS WILL PRODUCE A
MODERATE THREAT FOR WILDFIRE SPREAD THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A LOW PRESSURE CENTER AND UPPER TROUGHING WILL CONTINUE A CHANCE FOR
STORMS ON FRIDAY. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE EARLY IN
THE DAY.

AN ELEVATED RIP CURRENT RISK MAY CONTINUE ON FRIDAY. WINDS AND
SEAS WILL INCREASE POST-FRONTAL LATE FRIDAY INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF
NEEDED. FORMAL ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON INTO
TONIGHT.

SEDLOCK/GUSEMAN

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:24 PM EDTSpecial Weather StatementMLBBrevard36 min
Apr 4, 8:25 PM EDTSpecial Marine WarningMLB68 min

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.